# SDR CKSA96204

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FREON COOLING EXHAUST PORT AFT LOWER CORNER SKIN CRACKED.  REPAIRED FREON SYSTEM EXHAUST DOOR SKIN WITH DOUBLER REPAIR IAW DC-8 SRM 53-2-0 FIGURE 13 VIEW R 7011.  C-4 CHECK WORK CARD NR 3097, NON-ROUTINE TASK CARD NR 87277.
